# SDR MASA200602035

- Difficulty date: August 3, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N37208
- Make and model: Cndair CL6002B19
- Aircraft serial: 7208
- Aircraft time: 20,101 hours, 16,098 cycles
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Condition: Out Of Rig
- Location: Service Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7194 ORD - SERVICE DOOR W/N CLOSE.  MX RIGGED DOOR.
